Clark measures and a theorem of Ritt

Chalendar, I, Gorkin, P, Partington, JR et al. (1 more author) (2018) Clark measures and a theorem of Ritt. Mathematica Scandinavica, 122 (2). pp. 277-298. ISSN 0025-5521



Copyright, Publisher and Additional Information: This is an author produced version of a paper published in Mathematica Scandinavica. Uploaded in accordance with the publisher's self-archiving policy.
  • Accepted: 18 May 2017
  • Published: 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 19 May 2017 14:05
Last Modified: 23 Apr 2018 09:09
Status: Published
Publisher: Mathematica Scandinavica
Identification Number:

Share / Export